On the extension in the Hardy classes and the Nevanlinna class
Bulletin de la Société Mathématique de France, Tome 112 (1984), p. 469-480
@article{BSMF_1984__112__469_0,
     author = {Hyv\"onen, Jaakko and Riihentaus, Juhani},
     title = {On the extension in the Hardy classes and the Nevanlinna class},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     pages = {469-480},
     doi = {10.24033/bsmf.2017},
     zbl = {0587.32011},
     mrnumber = {87b:32025},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1984__112__469_0}
}
Hyvönen, Jaakko; Riihentaus, Juhani. On the extension in the Hardy classes and the Nevanlinna class. Bulletin de la Société Mathématique de France, Tome 112 (1984) pp. 469-480. doi : 10.24033/bsmf.2017. http://www.numdam.org/item/BSMF_1984__112__469_0/

[1] Abrahamsson (L.). - Meromorphic extension of holomomorphic functions with growth conditions, Bull. Soc. Math. Fr., Vol. 110, 1982, pp. 417-427. | Numdam | MR 84i:32019 | Zbl 0523.32008

[2] Cegrell (U.). - Removable singularity sets for analytic functions having modulus with bounded Laplace mass, Proc. Amer. Math. Soc., Vol. 88, 1983, pp. 283-286. | MR 84g:32024 | Zbl 0514.32011

[3] Cima (J.) and Graham (I.). - On the extension of holomorphic functions with growth conditions across analytic subvarieties, Michigan Math. J., Vol. 28, 1981, pp. 241-256. | MR 82j:32030 | Zbl 0438.32008

[4] Federer (H.). - Geometric measure theory, Berlin, Springer, 1969. | MR 41 #1976 | Zbl 0176.00801

[5] Harvey (R.) and Polking (J.). - Extending analytic objects, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 701-727. | MR 53 #13642 | Zbl 0323.32013

[6] Hayman (W.) and Kennedy (P.). - Subharmonic functions, I, London, Academic Press, 1976. | MR 57 #665 | Zbl 0419.31001

[7] Heins (M.). - Hardy classes on Riemann surfaces, Berlin, Springer, 1971.

[8] Hervé (M.). - Analytic and plurisubharmonic functions in finite and infinite dimensional spaces, Berlin, Springer, 1970.

[9] Järvi (P.). - Removable singularities for Hp-functions, Proc. Amer. Math. Soc., Vol. 86, 1982, pp. 596-598. | Zbl 0532.32004

[10] Lelong (P.). - Ensembles singuliers impropres des fonctions plurisousharmoniques, J. Math. Pures Appl., Vol. 36, 1957, pp. 263-303. | MR 19,1194a | Zbl 0122.31902

[11] Lelong (P.). - Plurisubharmonic functions and positive differential forms, New York, Gordon and Breach, 1969. | Zbl 0195.11604

[12] Mattila (P.). - An integral inequality for capacities, Math. Scand., Vol. 53, 1983, pp. 256-264. | MR 85f:31016 | Zbl 0513.31006

[13] Parreau (M.). - Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier, Grenoble, Vol. 3, 1951, pp. 103-197. | Numdam | MR 14,263c | Zbl 0047.32004

[14] Riihentaus (J.). - An extension theorem for meromorphic functions of several variables, Ann. Acad. Sc. Fenn., Sér. A I, Vol. 4, 1978/1979, pp. 145-149. | MR 80e:32007 | Zbl 0421.32017

[15] Riihentaus (J.). - On the extension of holomorphic functions with growth conditions, J. London Math. Soc., (2), Vol. 27, 1983, pp. 281-288. | MR 85b:32021 | Zbl 0479.30007

[16] Riihentaus (J.). - On the extension of separately hyperharmonic functions and Hp-functions, Michigan Math J., Vol. 31, 1984, pp. 99-112. | MR 85j:32023 | Zbl 0585.32008

[17] Ronkin (L.). - Introduction to the theory of entire functions of several variables, Providence: Amer. Math. Soc., 1974. | MR 49 #10901 | Zbl 0286.32004

[18] Rudin (W.). - Function theory in the unit ball of Cn, New York, Springer, 1980. | MR 82i:32002 | Zbl 0495.32001

[19] Sadullaev (A.). - Rational approximation and pluripolar sets (Russian), Mat. Sbornik, Vol. 119, 1982, pp. 96-118. | MR 84d:32026 | Zbl 0511.32011

[20] Shiffman (B.). - On the removal of singularities of analytic sets, Michigan Math. J., Vol. 15, 1968, pp. 111-120. | MR 37 #464 | Zbl 0165.40503

[21] Stein (E.). - Boundary behavior of holomorphic functions of several complex variables, Princeton, Princeton University Press, 1972. | MR 57 #12890 | Zbl 0242.32005